# SDR DALA2017062304940

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 157-190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 157 TO 190, LBL 58.  THE FLOOR SUPPORT WAS REPLACED IAW DWG 9910078, REV JC, SRM 51-41-02 AND 51-41-05.
